# SDR 20010508CW002

- Difficulty date: May 8, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N64BP
- Make and model: Cessna 208B
- Aircraft serial: 0604
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 26111447
- Condition: Broken
- Location: Flap
- Part time: 3,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIMARY FLAP MOTOR DRIVE COUPLER FAILED.  STAND BY SYSTEM USED TO EXTEND FLAPS.  FLAP LIMIT SWITCHES NOT INCORPORATED IN STAND BY SYSTEM.  OPERATIONAL SWITCH OF STAD BY SYSTEM HELD TOO LONG AND FLAP MOTOR CONTINUED TO RUN PAST LIMIT SWITCH LOCATION AND TWISTED FLAP DRIVE ASSEMBLY OUT OF MOUNTING BRACKET.  RECOMMENDATION, PILOT BE MORE AWARE OF SYSTEM OPERATION OR INCORPORATE SWITCHES INTO STAND-BY SYSTEM.
